Skip to main content

Itô Differential Representation of Singular Stochastic Volterra Integral Equations


In this paper we obtain an Itô differential representation for a class of singular stochastic Volterra integral equations. As an application, we investigate the rate of convergence in the small time central limit theorem for the solution.

This is a preview of subscription content, access via your institution.


  1. [1]

    Chen L H Y. Stein meets Malliavin in normal approximation. Acta Math Vietnam, 2015, 40(2): 205–230

    MathSciNet  Article  Google Scholar 

  2. [2]

    Cochran W G, Lee J S, Potthoff J. Stochastic Volterra equations with singular kernels. Stochastic Process Appl, 1995, 56(2): 337–349

    MathSciNet  Article  Google Scholar 

  3. [3]

    Dung N T. An Itô formula for stochastic Volterra equations. Submitted for publication

  4. [4]

    Ferreyra G, Sundar P. Comparison of stochastic Volterra equations. Bernoulli, 2000, 6(6): 1001–1006

    MathSciNet  Article  Google Scholar 

  5. [5]

    Gerhold S, Kleinert M, Porkert P, Shkolnikov M. Small time central limit theorems for semimartingales with applications. Stochastics, 2015, 87(5): 723–746

    MathSciNet  Article  Google Scholar 

  6. [6]

    Jovanović M, Janković S. On perturbed nonlinear Itô type stochastic integrodifferential equations. J Math Anal Appl, 2002, 269(1): 301–316

    MathSciNet  Article  Google Scholar 

  7. [7]

    Maleknejad K, Khodabin M, Rostami M. Numerical solution of stochastic Volterra integral equations by a stochastic operational matrix based on block pulse functions. Math Comput Modelling, 2012, 55(3/4): 791–800

    MathSciNet  Article  Google Scholar 

  8. [8]

    Mao X, Riedle M. Mean square stability of stochastic Volterra integro-differential equations. Systems Control Lett, 2006, 55(6): 459–465

    MathSciNet  Article  Google Scholar 

  9. [9]

    Privault N, Torrisi G L. The Stein and Chen-Stein methods for functionals of non-symmetric Bernoulli processes. ALEA Lat Am J Probab Math Stat, 2015, 12(1): 309–356

    MathSciNet  MATH  Google Scholar 

  10. [10]

    Son D T, Huong P T, Kloeden P E, Tuan H T. Asymptotic separation between solutions of Caputo fractional stochastic differential equations. Stoch Anal Appl, 2018, 36(4): 654–664

    MathSciNet  Article  Google Scholar 

  11. [11]

    Wu X, Yan L. On solutions of neutral stochastic delay Volterra equations with singular kernels. Electron J Qual Theory Differ Equ, 2012, (74): 1–18

Download references

Author information



Corresponding author

Correspondence to Nguyen Tien Dung.

Additional information

This research was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.03-2019.08.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Dung, N.T. Itô Differential Representation of Singular Stochastic Volterra Integral Equations. Acta Math Sci 40, 1989–2000 (2020).

Download citation

Key words

  • stochastic integral equation
  • Itô formula
  • central limit theorem

2010 MR Subject Classification

  • 60H20
  • 60F05